Asymptotic representation of trajectory and period of a relaxation oscillation in case of an angular point of a separation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 708-710
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_4_a20,
author = {M. I. Zharov},
title = {Asymptotic representation of trajectory and period of a relaxation oscillation in case of an angular point of a separation},
journal = {Differencialʹnye uravneni\^a},
pages = {708--710},
year = {1986},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a20/}
}
TY - JOUR AU - M. I. Zharov TI - Asymptotic representation of trajectory and period of a relaxation oscillation in case of an angular point of a separation JO - Differencialʹnye uravneniâ PY - 1986 SP - 708 EP - 710 VL - 22 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_4_a20/ LA - ru ID - DE_1986_22_4_a20 ER -
M. I. Zharov. Asymptotic representation of trajectory and period of a relaxation oscillation in case of an angular point of a separation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 708-710. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a20/